# SDR DALA2023091307525

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,754 hours, 44,847 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: RECYCLED R1 DOOR. DOOR ARMS NML. OK FOR SVC. (4615832)
